Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pain on one side after tonsil removal, lumps on tonsil sites, yellow pus. Should I be worried?

Hello, I am an 18 year old female and recently had my tonsils out. The first week I didnt eat and then a week after my op, I had a very heavy bled in which I required an ambulance to take me to hospital overnight. After that the pain was easier and the swelling ent down and talking became easier.However, now after 3 weeks I am getting pain returning on one side, the swelling is coming back and making it harder to swallow and there are rather large lumps on the site my tonsils used to be which are filling with what looks like yellow pus snd the surrounding area is turning the same colour. but only on one side. Should I be worried? Because I am. I have freshers week on october 1st. What should I do?!
Asked On : Sat, 29 Sep 2012
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..sophie.., the above symptoms are suggestive of secondary infection..,
hence there is discoloration of mucus, pain and congestion..
do not neglect the condition.. consult ENT specialist..

Take care..
Answered: Sat, 29 Sep 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
THIS THINGS OCCURS DURING HEALING OF WOUND
PRECAUTIONALLY TAKE METROGYL 200 MGM BD
TAB CLERITIN I TAB NIGHT
HEXIDINE MOUTH WASH FOR GARGLES EVERY TIMRE YOU EAT
SYP MUCAINE GEL 2 TSF TDS
DO FOR 10 DAYS
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor